Ask an expert
Question

11 Jan 2005

Lack of libido
Ok I need some serious input here. I have been treated for depression for a long time (Zanor and Cipralex - ex cilift). I have alot of financial pressure at the moment, and I toke the occasional reefer. Problem is I have absolutely no desire for sex at all, it is not ED as Mr Woody works just fine, its on the mental side that Im dead. late 20's male.

Any input or own experience?

Its driving my gf insane.
Answer 407 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

NFS, It might be due to the stress you’re experiencing, the drugs you’re taking or an underlying disorder. The best would be to see your doctor and have it sorted out because it is must be having a serious effect on your quality of life. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.